Alert archive / Ohio / Wind Advisories in 2009

Wind Advisory 3, NWS Wilmington, OH

September 27, 200917 counties in Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this wind advisory at Sep 27, 2009, 3:54 PM EDT for 17 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Sep 28, 2009, 5:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2009, 3:54 PM EDT (19:54 UTC)
In effect from
Sep 28, 2009, 5:00 AM EDT
Expired
Sep 28, 2009, 8:57 PM EDT
In force
16 hr
Issued by
NWS Wilmington, OH

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 271954
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT SUN SEP 27 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-280830-
/O.NEW.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
354 PM EDT SUN SEP 27 2009

...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT
TUESDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY LATE TONIGHT
AND EARLY MONDAY. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO
30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL
DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
5 follow-up statements
000 
WWUS71 KILN 280220
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT SUN SEP 27 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-281200-
/O.CON.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
1020 PM EDT SUN SEP 27 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT
TUESDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY LATE
TONIGHT AND EARLY MONDAY. BEHIND THE FRONT...WESTERLY WINDS WILL
GUST TO 30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND
GUSTS WILL DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
000 
WWUS71 KILN 280819
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
419 AM EDT MON SEP 28 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-281630-
/O.CON.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
419 AM EDT MON SEP 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THIS
MORNING. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40
MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE
TO 25 TO 35 MPH BY EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
000 
WWUS71 KILN 281306
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT MON SEP 28 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-282115-
/O.CON.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
906 AM EDT MON SEP 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. 

A STRONG COLD FRONT HAS CROSSED THE AREA THIS MORNING. BEHIND THE
FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40 MPH...WITH OCCASIONAL
GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE TO 25 TO 35 MPH BY
EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
000 
WWUS71 KILN 281935
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT MON SEP 28 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-290600-
/O.CON.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
335 PM EDT MON SEP 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. 

WESTERLY WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE INTO THIS
EVENING...AND MAY OCCASIONALLY GUST ABOVE 45 MPH. WINDS ARE
EXPECTED TO DECREASE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
000 
WWUS71 KILN 290057
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EDT MON SEP 28 2009


INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-290200-
/O.CAN.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
857 PM EDT MON SEP 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL CONTINUE OVERNIGHT IN THE WAKE OF A DEPARTING
COLD FRONT...HOWEVER THEY ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA. WEST WINDS ARE EXPECTED TO GUST AS HIGH AS 35 MPH 
OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Sep 27, 1:37 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Sep 27, 1:37 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT SUN SEP 27 2009

.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. A VIGOROUS
UPPER LEVEL TROUGH WILL SWING THROUGH THE GREAT LAKES TONIGHT AND
MONDAY...AND WILL SEND A FAST MOVING COLD FRONT THROUGH THE
REGION. MUCH COOLER WEATHER WILL OVERSPREAD THE AREA THROUGH MID
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPR LVL TROF AXIS AND AN EMBEDDED VORT MAX WILL TRAVERSE ACRS THE
FORECAST AREA THIS MORNING. SHOWERS PERSIST OVER CENTRAL OHIO
AHEAD OF THESE FEATURES. UPDATED FORECAST BASED ON MID MORNING
RADAR AND OBS. ONCE THE UPR LVL TROF AND VORT MAX SWING BY TO THE
EAST BY LATE MORNING...WEAK SFC HIGH PRESSURE WILL BUILD INTO THE
AREA. MOSTLY CLOUDY SKIES THIS MORNING SHOULD BECOME PARTLY SUNNY
BY AFTERNOON. HIGHS WILL RANGE FROM THE LOWER TO MID 70S.

ALL MODELS AGREE THAT A VIGOROUS UPR LVL TROF WILL SWING RAPIDLY
SOUTHEAST FROM CNTRL CANADA TO THE WRN GREAT LAKES OVERNIGHT. THIS
SYSTEM WILL BE ASSOCD WITH A STRONG COLD FRONT. ALTHOUGH MOISTURE
IS LIMITED...STRONG UPR LVL DYNAMICS AND LOW LVL FORCING WILL
ALLOW PCPN TO BREAK OUT ALONG AND JUST BEHIND THE FRONT. HAVE
CONTINUED WITH CHC POPS SOUTH AND LIKELY POPS NORTH. MODELS
INDICATE THAT THE COLD FRONT WILL BE COINCIDENT WITH 50 KNOT PLUS
850 MB WINDS. ADDED WITH THE PROSPECT OF SOME ELEVATED INSTBY AND
THUS THE POTENTIAL FOR THUNDERSTORMS...IT IS QUITE CONCEIVABLE
THAT A LINE OF FOCUSED SHOWERS AND EMBEDDED THUNDERSTORMS MAY
DELINEATE THE FRONT...WHICH COULD POSSIBLY TRANSPORT SOME OF THESE
STRONGER WINDS TO THE SFC. AS A RESULT...SPC/S DAY ONE OUTLOOK HAS
OUR REGION IN A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT DUE TO
THIS POSSIBLE SCENARIO. OVERNIGHT LOWS WILL RANGE FROM THE LOWER
50S NORTHWEST TO THE UPPER 50S SOUTHEAST.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
HAVE USED THE GFS AND ECMWF MODELS FOR THE SHORT TERM FORECAST.

AFOREMENTIONED COLD FRONT WILL BE EXITING THE FORECAST AREA EARLY
MONDAY MORNING. ASSOCD SFC LOW PRESSURE ACRS THE WRN GREAT LAKES
WILL DEEPEN AND WILL RESULT IN A TIGHTENING PRESSURE GRADIENT.
THE STRONG SFC PRESSURE GRADIENT WILL BE COMPLEMENTED BY 850 MB
CAA WHICH WILL ALLOW FOR STRONGER WIND GUSTS TO BE TRANSPORTED
DOWN TO THE SFC. AS OF NOW...THE GFS IS INDICATING 35 TO 45 KNOT
WINDS AT 850 MB. IF WE MIX THROUGH THE 850 MB LEVEL...THEN THE
POTENTIAL EXISTS FOR WIND GUSTS OF 40 KNOTS TO BE TRANSPORTED DOWN
TO THE SFC...ESPECIALLY ACRS THE NRN TWO THIRDS OF THE FORECAST
AREA. WILL HIGHLIGHT THE POSSIBILITY OF A WIND ADVISORY MONDAY IN
THE HWO PRODUCT.

OTHERWISE...PCPN SHOULD QUICKLY MOVE OFF TO THE EAST EARLY
MONDAY...LEAVING PARTLY TO MOSTLY CLOUDY SKIES. IT WILL BE MUCH
COOLER WITH HIGHS RANGING FROM THE LOWER 60S NORTHWEST TO THE
UPPER 60S SOUTHEAST.

UPR LVL TROF WILL BE SLOW TO MOVE FROM THE GREAT LAKES TO SE
CANADA MONDAY NIGHT THROUGH TUESDAY NIGHT. RELATIVELY COLD WEST
TO NORTHWEST FLOW MOVING ACROSS THE WARMER WATERS OF THE GREAT
LAKES WILL RESULT IN CONSIDERABLE CLOUDINESS. A FEW LAKE EFFECT
SHOWERS MAY ALSO OCCUR...MAINLY ON TUESDAY ACRS THE NRN AND NERN
FCST AREA. IT WILL BE A TASTE OF FALL WITH LOWS IN THE 40S AND
HIGHS STRUGGLING TO REACH 60 DEGREES.

HIGH PRESSURE AT THE SFC AND ALOFT WILL FINALLY BUILD INTO THE
REGION WEDNESDAY THROUGH WEDNESDAY NIGHT. SKIES WILL CLEAR FROM
WEST TO EAST. DAYTIME TEMPERATURES WILL BE SLOW TO MODERATE. LOWS
WEDNESDAY NIGHT SHOULD BE THE COLDEST OF THE WEEK AS SFC HIGH
PRESSURE WILL BE CENTERED OVER THE AREA.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE AT THE SFC AND ALOFT WILL MOVE EAST OF THE REGION ON
THURSDAY...BUT WILL CONTINUE TO INFLUENCE THE AREA/S WEATHER INTO
FRIDAY. TEMPERATURES WILL CONTINUE TO MODERATE.

LOOKS LIKE THE NEXT CHANCE FOR PCPN WILL BE NEXT WEEKEND AS AN UPR
LVL TROF AND COLD FRONT APCH FROM THE WEST.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
MVFR CEILINGS WILL PERSIST AT CVG AND LUK UNTIL AROUND 20Z.
UNFAVORABLE WEATHER ASSOCIATED WITH A STRONG COLD FRONT WILL OCCUR
AT ALL SITES STARTING AROUND 06Z. MAIN PROBLEM WILL BE WINDS
GUSTING TO 30 KNOTS OR MORE. MAIN EFFECTS OF WIND MAY NOT BE
FELT UNTIL AFTER 12Z MONDAY...ESPECIALLY AT CMH AND LCK. A FEW
THUNDERSTORMS MAY ACCOMPANY THE FRONT. CEILINGS ARE FORECAST TO BE
MVFR FOLLOWING THE FRONT. SHOWERS COULD BRIEFLY REDUCE
VISIBILITIES BUT LEFT THAT OUT OF FORECAST UNTIL TIMING AND
CONDITIONS ARE MORE PREDICTABLE.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Sep 27, 5:06 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT SUN SEP 27 2009

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
280915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
506 AM EDT SUN SEP 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. A FEW
THUNDERSTORMS ALONG THE FRONT MAY REACH SEVERE LIMITS. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DEEPENING LOW PRESSURE ACROSS THE WESTERN GREAT LAKES WILL RESULT
IN WINDY CONDITIONS ON MONDAY. WINDS COULD GUST AS HIGH AS 45 MPH
AT TIMES. A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.

INZ073>075-080-KYZ089>100-OHZ077>082-088-280915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT SUN SEP 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. A FEW
THUNDERSTORMS ALONG THE FRONT MAY REACH SEVERE LIMITS. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 10:57 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Sep 26, 11:41 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Highland3 hr
Sep 27, 1:20 AM EDTAreal Flood AdvisoryILNPickaway, Ross115 min

Nearby

Wind Advisories in Ohio, 2009Wind Advisories in Indiana, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.